MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC DOBBHOFF 12FR 43IN W STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC DOBBHOFF 12FR 43IN W STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711253E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Gastrointestinal Regurgitation (4477)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported the patient was admitted on (b)(6) 2025 for elective surgery with a diagnosis of pancreatic head neoplasm, at witch time a nasogastric enteric tube was placed (dobbhof w/ 12fr enfit).On (b)(6) 2025, the patient presented with regurgitation of feeding through the feeding tube aspiration tube levin type.The sne was positioned in the jejunal loop when it ruptured, and through an endoscopic exam its distal end was removed.It was located in the proximal third, 19cm from the upper dental arch, past cricopharyngeus.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A physical sample was not returned for investigation, but photos were provided.The photos were evaluated, and the reported condition was observed.As part of the investigation all processes and controls were reviewed and found to be correctly followed.There were no abnormal conditions found that could trigger the observed condition.Based on all available information, the root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
The customer reported the patient was admitted on (b)(6) 2025 for elective surgery with a diagnosis of pancreatic head neoplasm, at witch time a nasogastric enteric tube was placed ( dobbhof w/ 12fr enfit ).On (b)(6) 2025, the patient presented with regurgitation of feeding through the feeding tube aspiration tube levin type.The sne was positioned in the jejunal loop when it ruptured, and through an endoscopic exam its distal end was removed.It was located in the proximal third, 19cm from the upper dental arch, past cricopharyngeus.Per additional information provided on (b)(6) 2025, the patient was using both types of tubes together, sne - dobbhoff/ levine in the stomach.

Brand Name
DOBBHOFF 12FR 43IN W STYLET EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana IL 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23311113
Report Number1423537-2025-00412
Device Sequence Number17592877
Product Code KNT
UDI-Device Identifier10192253011296
UDI-Public(01)10192253011296
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8884711253E
Device Catalogue Number8884711253E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date10/20/2025
10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight63 KG